# SDR 9615272710

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Lights
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR EXTENSION, ALL GEAR INDICATION LIGHTING GREEN AND RED CAME ON.  GEAR WAS CYCLED A SECOND TIME. ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LANDING GEAR TEST OF SYSTEM.  CHECKED OK.
